Painful palmar and plantar erythema associated with hepatic artery infusion of 5-fluoro-2'deoxyuridine.

Published

Journal Article

Painful palmar and plantar erythema is an uncommon systemic complication of chemotherapy and has been reported in association with methotrexate, cystosine arabinoside, doxorubicin, and 5-fluorouracil. The authors report a case in which the syndrome was precipitated by hepatic artery infusion of 5-FUdR. The previous recommendation that treatment of patients developing painful palmar-plantar erythema from other drugs may be successfully resumed using intrahepatic arterial infusion of FUdR must be reconsidered in light of the present report.

Full Text

Cited Authors

  • Neuss, MN; Akwari, OE; Stevenson, DF; Goodwin, BJ

Published Date

  • June 1, 1987

Published In

Volume / Issue

  • 79 / 6

Start / End Page

  • 669 - 671

PubMed ID

  • 2956430

Pubmed Central ID

  • 2956430

International Standard Serial Number (ISSN)

  • 0027-9684

Language

  • eng

Conference Location

  • United States